# SDR CALA0800243

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 65,218 hours, 29,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6916970501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON FORWARD END BOTTOM SIDE OF INTERCOSTAL AT STA 15L THAT ATTACHES INTERCOSTAL TO 348.2 FRAME HAS .875 INCH CRACK IN RADIUS AT I/B END.  REMOVED AND REPLACED CLIP PER ECRA 5311-01400.
